# SDR 8EKA201309130002

- Difficulty date: August 23, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212CD
- Aircraft serial: 294
- Aircraft time: 15,129 hours, 14,557 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 21221177
- Condition: Departed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL REFUELING OPERATION, REMOVE HATCH AND FUELED FROM TOP OF AIRPLANE, WENT TOPSIDE TO INSPECT THE FUEL CAPS. ON RETURNING TO CABIN, REINSTALLED HATCH.  ROTATED THE HANDLE TO "LOCKED" POSITION AND HANDLE CAME OFF.  NOTICED ROLL PIN FOR HANDLE TO SHAFT WAS LYING ON THE FLOOR BELOW.  REINSTALLED HANDLE.  HATCH APPEARED SECURE.   TAXIED FOR TAKEOFF.  TAKEOFF NORMAL AND NOTICED HATCH GONE. FOUND ON GROUND.  LANDED AND  INSPECTED HATCH AND COULD NOT FIND ANY DAMAGE.    INSPECTED TOP OF AIRPLANE AND COULD NOT DEFINITIVELY ATTRIBUTE ANY MARKINGS, TO THE LOSS OF THE HATCH.
